# SDR SWAA2021081688949

- Difficulty date: June 2, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP WEDGE HAS AREA OF DELAMINATION / REMOVED AND REPLACED LEFT WING INBRD FLAP O/B WEDGE WITH SERVICEABLE WEDGE PER SRM 51-40-02 CLEARANCE AND OPS CHECKS C/W ON N/R D441347
